# SDR GTIA2021092736011

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A300*
- Aircraft serial: 8115
- Aircraft time: 11,485 hours, 4,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSISST BOTTLE NEEDS SERVICING.-SERVICED R1 DOOR ASSISST BOTTLE IAW AMM 52-10-00 LEAK AND OPS CHECK GOOD.
